# SDR MAS2003F00000

- Difficulty date: March 5, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 9,711 hours, 7,347 cycles
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT 6231.  GDL-PHX.  MECH CONTROL NR 189906.  PIC DECLARED AN EMERGENCY FOR LANDING.  FLAP FAIL AT 30 DEGREES.  CW FLAPS FAIL MAINTENANCE PROCEDURE PART A (MTC-27-50-001).  FLAPS RESET OK.  PART B (MTC 27-50-002) DUE NLT 1100MST 03/08/03.  03/07/03.  MECHANIC PERFORMED BART B.  NO DEFECTS NOTED. (SW07200303663)
